Brentwood Business Showcase 2019 | Brentwood Borough Council | Discover Brentwood

Town Hall, Ingrave Road, Brentwood, Essex, CM15 8AY  |  Tel: 01277 312500  |  Email: business@brentwood.gov.uk

Schedule

9am

Wessex Centre

REGISTRATION OPENS

9:30am - 10am

Wessex Auditorium

WELCOME ADDRESS:
BRENTWOOD IS OPEN FOR BUSINESS

Speakers: 

Cllr Chris Hossack, Leader, Brentwood Borough Council

Andy Howell, General Manager, Brentwood Development Partnership

10:15am-11am

Wessex Auditorium

GETTING AHEAD:
AN SME PANEL DISCUSSION ON GROWTH AND GOALS

Host:

Carmel Jane, Carmel Jane Talks Business
Speakers: 

Ashton Hunt, Partner, Tees

Steve Baker, Director, Baker Labels

Davina Steel, Director,  Davina Steel...Baking the Difference

Matt Barry, Director, Blue Serif

45 MINUTE BREAK

11:45am-12:15pm

Bean Lecture Theatre

THE 7 HABITS OF SUCCESSFUL ENTREPRENEURS

Speaker:

Paul Durrant, PDT Sales Consultancy

12:30pm-12:45pm

Bean Lecture Theatre

LEGAL CONSIDERATIONS WHEN SELLING A BUSINESS

Speaker:

Baljeet Kaur, Tees incorporating Wortley Byers Law

1:00pm-1:15pm

Bean Lecture Theatre

DATA PROTECTION...NOT JUST A PHASE

Speaker:

Elizabeth de Cruz, Tees incorporating Wortley Byers Law

30 MINUTE BREAK

1:45pm-2:15pm

Wessex Auditorium

BUSINESS MOBILITY - ARE YOU TRAVELLING SMART?

Speaker:

Russell Murphy, Business Mobility Consultant, Enterprise Rent-a-Car

2:30pm-3pm

Wessex Auditorium

LEADING FROM THE FRONT

Speaker:

Aron Priest, Co-Founder, Solopress

3:15pm-3:45pm

Wessex Auditorium

DIGITAL BRENTWOOD:
ACCESSING SUPERFAST BROADBAND

Speakers:

Charlotte Maltby, Superfast Essex

Michael Snaith, Local Full Fibre Networks Programme

Naz Jaffer, 110 Technologies

4pm-6pm

Bean Café

COMPLIMENTARY DRINKS RECEPTION
HOSTED BY MORGAN SINDALL INVESTMENTS

Business logo 2019 Transparent.png